Some new data and formulas for flow resistance in fluvial open channels

Shengfa Yang, Jiang Hu, Danxun Li, Xingkui Wang, Yakun Guo

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)527-534
Number of pages8
JournalJournal of Hydrodynamics, Series B
Volume23
Issue number4
Publication statusPublished - 2011

Cite this

Yang, S., Hu, J., Li, D., Wang, X., & Guo, Y. (2011). Some new data and formulas for flow resistance in fluvial open channels. Journal of Hydrodynamics, Series B, 23(4), 527-534.